17-Year-Old Basketball Player Dies Suddenly at Home Due to “Medical Condition”

Gateway Pundit – by Jim Hoft

The Campbell County Coroner has confirmed that a high school basketball player from Gillette, Wyoming, died suddenly two weeks ago. 

Max Sorenson, 17, died suddenly of a “medical event” at his home on Monday, December 26.

On December 29th, Campbell County Coroner Paul Wallem told the Cowboy State Daily that the high school basketball player had been brought to the Campbell County Memorial Hospital in Gillette, Wyoming, after a medical incident at his home.

Wallem was later pronounced dead.

According to Wallem, he is not treating the death as a suicide, homicide, or drug overdose.

The results of the inquiry so far indicate that Sorenson had abdominal peritonitis, an infection of the abdominal lining, said Wallem.

“We are assuming it’s (from) an injury related to a sporting event,” said Wallem. “But the forensic pathologist in Rapid City had a few more tests to do and I haven’t heard back from him yet.”

The cause of Wallem’s peritonitis is unknown, although he speculates that it stems from some kind of sports-related injury.

“That’s part of what the pathologist was continuing to look at,” he said.

According to Cowboy State Daily, Wallem does not know whether or not Max has been vaccinated after readers suspected the cause of death was related to the COVID vaccine.

He stated, “We’re focusing on the injury in the sporting event as the cause of peritonitis.” If that idea isn’t supported by the evidence, “we will continue to look for other answers.”

According to a case report posted to the NIH website, the first case of peritonitis caused by the Pfizer COVID-19 vaccination was diagnosed two days after the first dose of the Pfizer COVID-19 mRNA vaccine, and it recurred after the second and third doses.

Case presentation:

A 62-year-old man, with no past medical history apart from hyperlipidaemia treated with statins, presented 2 days after he received the first dose of Pfizer BioNTech COVID-19 mRNA vaccine with diffused abdominal pain associated with nausea. Clinical examination showed generalised abdominal tenderness more severe in the left iliac fossa. Blood testes showed C-reactive protein (CRP) of 150 mg/L and an erythrocyte sedimentation rate of 39. Computed tomography of the abdomen confirmed evidence of diffused peritonitis with appendicitis and few diverticula laterally near the iliac region with thickening of its wall with surrounding edematous changes and fat stranding.

The first peritonitis required hospitalisation and intravenous antibiotic (piperacillin/tazobactam and metronidazole). Significant improvement of abdominal pain and decreased inflammatory markers were seen within a few days.

With the second and third dose of Pfizer BioNTech COVID-19 mRNA vaccine, the patient again experienced symptoms of abdominal pain 2 days after the vaccine, but the pain was less severe and the patient required no hospitalisation, although inflammatory markers were high. He received an oral antibiotic (metronidazole and ciprofloxacin), with good response.

The patient was diagnosed with peritonitis on the basis of clinical, laboratory and radiological findings after the first, second, and third doses of Pfizer BioNTech COVID-19 mRNA vaccine.

The mechanism responsible for vaccine-induced peritonitis is unclear.

There are some data and case reports about COVID-19-infection-induced colitis and peritonitis, but no data related to vaccine induced peritonitis.

However, Max’s grandmother said Saturday that he died “due to complications from a torn hip muscle he sustained at a basketball game playing for the Varsity Thunderbolts of Gillette, WY.”

Tributes flooded on social media following the news of Max’s sudden death.

Gateway Pundit

Start the Conversation

Your email address will not be published.


*